I have a daughter that was a college athelete/runner. To make a long story short, well, fatigue hit her big time. Her trainers did all sorts of tests and found "nothing wrong. " she was also gaining weight, depressed, and losing hair before she quit the team, and all with her practicing for 4-5 hours a day! Now she is still losing hair, gaining, etc. We finally had her hormones tested. She is trying the climara patch since her estradiol was very very low--as was her progesterone. She is on a very low dose (we cut the. 05 patch into 1/4). After trying the full patch for four days, 1/2 a patch of that dosage for a few days, and now 1/4 of that dose. Again, after 4 days of the 1/4 she feels horrible emotionally, has headaches, hair loss continues, etc. When we have cut the doseages each time, she feels better for about two days. Have any of you been on the patch and have not been able to find a correct doseage? Does she stick it out for a few more days? I have found that too much estradiol plus too little produce almost the same symptoms!!! I don't know what to do! Our doctor isn't a lot of help knowing what to do as well. . . . I personally started the patch about 3 months ago and am finding the same problems with myself.
Actually, I think we may have found the answer to my question I posted yesterday! I have been reading a WONDERFUL book called "It's My Ovaries, Stupid" by a Dr. Vliet. My daughter (and myself as well) is also low in progesterone. The two have to work together to help--there is a balance, a ratio. We were neglecting her progesterone doseage. She took it last night and felt MUCH better. I am going to do the same. I recommend this book to everyone.
- Climara Information for Consumers
- Climara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Climara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 3 answers
I have been taking Climara pro for two months now and actually feel pretty good. No hot flashes, no?
Posted 3 Oct 2014 • 1 answer
Posted 9 May 2016 • 0 answers
Posted 21 Apr 2017 • 0 answers
Posted 28 Apr 2017 • 1 answer